# SDR SWIA202266811

- Difficulty date: August 25, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE 4EA MOST AFT LUGS ARE ELONGATED WORN     (C-CHECK RO 11/10/2022)    EVALUATED OUT OF LIMITS, REMOVED AND INSTALLED NEW PAX DOOR HINGE REF DWG 601R31020 REV-F, REO 601R-53-21-656 REV-A DATED 2017-03-06 AND REF CRJ200 SRM 53-21-23,SRM 51-42-06 , SRM 51-42-21 AND SRM 51-42-22, COMPLIED WITH 51-900-1003-SKY,PRESSURE LEAK CHECK GOOD.
